# SDR IXXA20241115005

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 4030110203
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, E6 SHELF DOOR IS DAMAGED. HAECO WO 320009 NON ROUTINE 46740
